# SDR UPS05845721

- Difficulty date: October 17, 2005
- Submitted: November 7, 2005
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- Aircraft time: 81,078 hours, 26,768 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 5641008501
- Part serial: TAG00343038
- Condition: Cracked
- Location: Bs 798 L19l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 MAIN CARGO COMPARTMENT LEFT STA 798 LONGERON 19L BOOT FITTING CRACKED IN RADIUS 4 INCHES LONG.  REMOVED AND REPLACED BOOT FITTING IAW DC-8 SRM 51-1-20D.
